# SDR WX0400025

- Difficulty date: August 15, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- Engine: Pwa JT8D219
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Condition: Disconnected
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF EN ROUTE FROM LAS TO BLI, CREW REPORTED ABNORMAL EPR SPLIT AT 11,000 FT, APPROXIMATELY 20 DEGREES C, 210 KNOTS WITH THE FOLLOWING ENGINE INDICATIONS.  LEFT ENGINE AT 1.08 EPR, 49 PERCENT N1, 392 EGT, 75 PERCENT N2, 16.8 FF RIGHT ENGINE AT 1.12 EPR, 31 PERCENT N1, 317 EGT, 57 PERCENT N2, 7.0 FF.  CREW REPORTS THIS OCCURS AT CLIMB-OUT AND DESCENT.  AIRCRAFT RETURNED TO LAS AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND PT2 LINE FROM ENGINE TO PYLON DISCONNECTED ON RIGHT ENGINE.  MAINTENANCE CONNECTED THE LINE AND PERFORMED TAKEOFF POWER ASSURANCE RUNS IAW 71-00-00.  OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
